# SDR UIEA2017042600642

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN APU DOORS AND EDGES AROUND DOORS ARE DAMAGED, FOUND OUT OF LIMITS IAW SRM 52-40-01-1A-5. DETAIL 111 FIG 101. FABRICATED A REPAIR IAW SRM 52-00-01-2R7. INSTALLED THE REPAIR IAW SRM 51-40-02.
